A Bäcklund Transformation for the Burgers Hierarchy
Xifang Cao and
Chuanyou Xu
Abstract and Applied Analysis, 2010, vol. 2010, 1-9
Abstract:
We give a Bäcklund transformation in a unified form for each member in the Burgers hierarchy. By applying the Bäcklund transformation to the trivial solutions, we generate some solutions of the Burgers hierarchy.
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/241898.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/241898.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:241898
DOI: 10.1155/2010/241898
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().